# SDR COMA0560831

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 19,347 hours, 17,994 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5442 - DURING TAKEOFF ROLL, BOTH STAB TRIM AND MACH TRIM DISENGAGED, ABORTED TAKEOFF AND RETURNED TO GATE.  PERFORMED AN OPERATIONAL CHECK OF THE HSTCU AND GROUND RUNS, DISCREPANCIES COULD NOT BE DUPLICATED.
